# SDR 2006FA0001178

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: General aviation
- Make and model: Cessna 421
- Aircraft time: 6,917 hours
- Engine: Cont GTSIO520N
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: 227450
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,366 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PROGRESSIVE INSPECTION FOUND LT ENGINE TURBOCHARGER TO TAILPIPE CLAMP CRACKED ALONG CIRCUMFERENCE, APPROX. 4 INCH CRACK.  FOUND SAME PN CLAMP ON THE RT ENGINE OF THIS AIRCRAFT TO BE CRACKED 7 HOURS PREVIOUSLY.
